Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 27, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 15, 2023, 12:49 PM MDT for El Paso County, Colorado. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2023, 12:49 PM MDT (18:49 UTC)
- Expired
- Jun 15, 2023, 2:45 PM MDT
- In force
- 116 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Denver radar (KFTG), 80 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 6.8 hours before the alert went out and 328 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
822
WGUS55 KPUB 151849
FFWPUB
COC041-152200-
/O.NEW.KPUB.FF.W.0027.230615T1849Z-230615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
1249 PM MDT Thu Jun 15 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
North Central El Paso County in east central Colorado...
* Until 400 PM MDT.
* At 1249 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Northern Colorado Springs, Monument, Black Forest and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3913 10462 3899 10462 3899 10481 3913 10484
FLASH FLOOD...RADAR INDICATED
$$
Rodriguez2 follow-up statements
887
WGUS75 KPUB 151951
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
151 PM MDT Thu Jun 15 2023
COC041-152200-
/O.CON.KPUB.FF.W.0027.000000T0000Z-230615T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
151 PM MDT Thu Jun 15 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 PM MDT THIS
AFTERNOON FOR NORTH CENTRAL EL PASO COUNTY...
At 151 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 3 inches of rain have
fallen. Additional rainfall amounts up to 0.5 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Northern Colorado Springs, Monument, Black Forest and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3913 10462 3899 10462 3899 10481 3913 10484
FLASH FLOOD...RADAR INDICATED
$$
Rodriguez306 WGUS75 KPUB 152045 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 245 PM MDT Thu Jun 15 2023 COC041-152055- /O.CAN.KPUB.FF.W.0027.000000T0000Z-230615T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ El Paso CO- 245 PM MDT Thu Jun 15 2023 ...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL EL PASO COUNTY... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. LAT...LON 3913 10462 3899 10462 3899 10481 3913 10484 $$ Rodriguez
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 11:34 AM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 15, 11:34 AM MDT, 1 hour 15 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1134 AM MDT Thu Jun 15 2023 .SHORT TERM...(Today and tonight) Issued at 456 AM MDT Thu Jun 15 2023 1) Severe thunderstorms possible across eastern portions of the southeast plains today with large hail, damaging winds and even a brief tornado possible. Next wave in southwest flow aloft is already moving through western CO triggering showers and isolated thunderstorms across the mountains and far eastern plains. Southerly flow across the plains was advecting mid to upper 50s back westward into far eastern CO and this will continue through late morning and early afternoon as south to southeast winds increase on the east side of the southeast CO surface low. This will result in quite high CAPE values with mean HREF surface based CAPE showing 2000+ J/kg across the eastern most counties by thunderstorm initiation time. Deep layer shears will be running 30 to 40 kts across the eastern most counties with straight line hodographs suggestive of supercell development. Given the early onset to convection (around 18-19z) and stout CAPE...thunderstorm initiation and strengthening will be rapid and while large hail and damaging winds will be the primary risks, an isolated tornado or landspout will also be possible with initial thunderstorm development, especially if it can act on any surface vorticity along boundaries or the dry line. Thunderstorms quickly push eastward into KS during the evening. Farther to the west, drier air in the low levels will keep thunderstorms more high based. Gusty erratic outflow winds up to 50 mph will be possible near the stronger storms as well as brief locally heavy rainfall and some small hail with the embedded stronger cores, especially in and near the higher terrain. Dew points will increase again overnight across the plains as outflow boundaries from convection to the east and a frontal boundary to the north pushes into the southeast plains. Stratus may develop towards dawn across the far eastern areas but looks to stay well east of the I-25 corridor. Higher dew points will result in warmer overnight lows across the plains and will set the stage for another active day for thunderstorms across the southeast plains for Friday. Residual cloud cover within the upper trough to the west will keep temperatures on the mild side across the mountain areas tonight as well. Didn't stray far from model blends and maintained some isolated pops into the overnight areas across the mountains as another round of showers and isolated embedded thunderstorms moves in overnight. -KT .LONG TERM...(Friday through Wednesday) Issued at 456 AM MDT Thu Jun 15 2023 Key messages: 1) Confidence is increasing in flash flooding and severe threat for Friday. May linger into Saturday as well, though uncertainty remains. 2) Hotter and drier pattern emerges next with 90s for highs returning to many plains locations. Friday - This will be the highest impact day of the period as phasing positively tilted upstream mid/upper-level trough combines with upslope flow that's being fed with PWATs that will range 1-1.5 standard deviations above normal. This will set the stage for a heightened risk of flash flooding along with severe convective potential, mainly for burn stars areas, along with the eastern plains where recent rainfall has primed antecedent conditions. This will especially hold true for the Colorado Springs region and points east. WPC outlooks the eastern plains for excessive rain, which looks good; but may need to be pulled westward to the mountains over the next few runs. Another widespread 1-2" of rainfall looks likely, with another 3+" for localized areas. As for severe potential SBCAPEs progd to exceed 1500-2000 j/kg along with deep-layer shear of 40-50 knots will be more than sufficient for severe convection. Latest HREF guidance points to convective initiation 20-22z, first along the Raton Mesa and higher terrain, before spilling onto adjacent eastern plains thereafter. Additionally, there will be sufficient low-level SRH for storms to rotating, suggesting that a few tornadoes will also be a possibility. SPCs SWODY2 captures the anticipated hazard potential well. Would not at all be surprised that it would take until early Saturday morning before storms exit the CWA completely, so some impacts will likely linger late for easternmost plains. Saturday - The final shortwave moves thru on Saturday. The associated mid-level cooling will steepen lapse rates during the afternoon. So once again, expect at isolated to scattered convection especially over the eastern plains during the day. Severe potential remains somewhat in question though as deep-layer shear is progd to decrease through the day; and not aligned with peak instability. Storm coverage and strength on Saturday will also depend on how Friday's convection impacts the PBL along eastern plains. Sunday - Thursday Heights rise as central CONUS upper ridge establishes and amplifies . Dry southwest flow prevails especially early in the week, effectively shunting low-level moisture east; both features of which will contribute temperature more typical for the second half of June. Medium range models hint at moisture returning to the front range and high plains for Wednesday and Thursday afternoon/evening. Even so, coverage is anticipated to be fairly limited and more seasonally typical. As for the heat, Monday- Wednesday will likely be the hottest days, which with progd H7 temperatures exceeding 15C suggest low-mid 90s for the eastern plains. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1133 AM MDT Thu Jun 15 2023 Showers and thunderstorms are expected across the area today into early evening. KALS will see VCSH over the nearby mountains, which should not directly impact the terminal but passing showers will push some gusty west winds in along with some mid-level clouds. KCOS and KPUB will be seeing nearby thunderstorms starting around midday until about 00Z. Storms will produce erratic outflow winds 25- 35 knots with mid-level clouds. Storms are more likely to impact KCOS, with stronger and more variable winds. If a thunderstorm drifts directly over the terminal, locally heavy rain and reduced vis to MVFR will be possible for a short time. Precipitation should move away from the TAF sites by 00Z, leaving light diurnal winds at KALS and generally north winds for KCOS and KPUB. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...HAHN AVIATION...GARBEROGLIO
Hazardous weather outlook, Jun 15, 11:41 AM MDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1141 AM MDT Thu Jun 15 2023 COZ058>089-093>099-161745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1141 AM MDT Thu Jun 15 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered showers and thunderstorms are expected today across the area, with the best coverage expected across the Palmer Divide and the far southeast plains. Early afternoon storms over the Pikes Peak Region and the I-25 corridor will be capable of producing hail up to the size of pennies and outflow winds to about 50 mph. Flash flooding will be a concern from locally heavy rainfall over areas that have already received heavy rain in the last few days. Over the eastern plains, storms will move east and intensify later this afternoon, mainly along a line from La Junta to Pritchett. Storms could become strong to severe, producing hail up to 3 inches in diameter, wind gusts to 75 mph, and locally heavy rainfall that could produce flash flooding. A low end risk for a tornado is also possible today, mainly over our southeast counties. Most of the storms will dissipate or move on early this evening, with a few lingering showers over the mountains .DAYS TWO THROUGH SEVEN...Friday through Wednesday Scattered to numerous showers and thunderstorms are expected Friday into Saturday. A few storms may become severe on Friday afternoon and evening across the southeast plains. Large hail, damaging winds, and heavy rainfall will be possible through Friday night with lingering showers and thunderstorms possible on Saturday, especially across the eastern plains. Additionally, there's a low end risk for tornadoes on Friday afternoon, especially with initial storm development. Localized flash flooding could occur through Friday night, especially for urban areas, burn scars and locations with saturated soil conditions from recent heavy rains. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. GARBEROGLIO/10
In the hours before
Special weather statement, Jun 15, 11:29 AM MDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1129 AM MDT Thu Jun 15 2023
COZ097-151800-
Las Animas Vicinity/Bent County CO-
1129 AM MDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of central Bent County
through NOON MDT...
At 1128 AM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of John Martin Reservoir, or 23 miles southwest of Lamar,
moving north at 5 mph.
HAZARD...Winds in excess of 30 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Bent
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3783 10290 3787 10313 3809 10313 3804 10279
TIME...MOT...LOC 1728Z 191DEG 5KT 3793 10300
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH
EPSpecial weather statement, Jun 15, 12:17 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1217 PM MDT Thu Jun 15 2023
COZ098-151845-
Lamar Vicinity/Prowers County CO-
1217 PM MDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northeastern Prowers
County through 1245 PM MDT...
At 1217 PM MDT, Doppler radar was tracking a strong thunderstorm over
Granada, or 15 miles east of Lamar, moving north at 5 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bristol and Hartman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3804 10219 3801 10249 3826 10263 3826 10228
TIME...MOT...LOC 1817Z 185DEG 6KT 3808 10232
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jun 15, 12:18 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1218 PM MDT Thu Jun 15 2023
COZ084-151900-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1218 PM MDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northwestern El Paso
County through 100 PM MDT...
At 1218 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gleneagle, or 16 miles north of Colorado Springs. This storm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monument, Air Force Academy, Black Forest and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3900 10468 3900 10489 3913 10490 3913 10467
TIME...MOT...LOC 1818Z 091DEG 3KT 3907 10476
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
RodriguezLocal storm report, Jun 15, 12:24 PM MDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1224 PM MDT Thu Jun 15 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM Hail Fort Lyon 38.10N 103.15W
06/15/2023 M2.50 inch Bent CO Law Enforcement
&&Special weather statement, Jun 15, 12:35 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1235 PM MDT Thu Jun 15 2023
COZ097-098-151900-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
1235 PM MDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of west central Prowers
and east central Bent Counties through 100 PM MDT...
At 1234 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Lamar, moving north at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central
Prowers and east central Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
southeastern Colorado.
&&
LAT...LON 3788 10259 3787 10282 3809 10289 3811 10255
TIME...MOT...LOC 1834Z 176DEG 7KT 3795 10272
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jun 15, 12:41 PM MDT, 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1241 PM MDT Thu Jun 15 2023
COZ086-151915-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
1241 PM MDT Thu Jun 15 2023
...A strong thunderstorm will impact portions of northwestern Pueblo
County through 115 PM MDT...
At 1240 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Reservoir, or near Pueblo, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3820 10486 3832 10489 3839 10449 3819 10444
TIME...MOT...LOC 1840Z 265DEG 32KT 3827 10474
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:29 AM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jun 15, 11:32 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 28 min |
| Jun 15, 11:58 AM MDT | Severe Thunderstorm Warning | PUB | Bent | 32 min |
| Jun 15, 12:17 PM MDT | Special Weather Statement | PUB | Prowers | 28 min |
| Jun 15, 12:18 PM MDT | Special Weather Statement | PUB | Douglas | 42 min |
| Jun 15, 12:21 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 24 min |
| Jun 15, 12:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 15, 12:41 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jun 15, 12:42 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 33 min |
| Jun 15, 12:44 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 46 min |
| Jun 15, 1:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| Jun 15, 1:38 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 22 min |
| Jun 15, 1:54 PM MDT | Special Weather Statement | PUB | Otero | 36 min |
| Jun 15, 2:01 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| Jun 15, 2:14 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| Jun 15, 2:17 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jun 15, 2:18 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jun 15, 2:27 PM MDT | Special Weather Statement | PUB | Elbert | 33 min |
| Jun 15, 2:30 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 30 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.